MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ESBF2314C103E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Rupture (2208)
Date of Event 05/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an endurant ii/iis bifurcated stent graft was used during an endovascular aortic repair for a 40 mm saccular abdominal aortic aneurysm.It was reported during the index procedure, the graft was deployed without issues.The graft was then ballooned with a reliant, and a post-deployment angiogram showed a type iv endoleak with extravasation into what appeared to be a rupture distal to the flow divider (activated clotting time of 374).Additional endovascular treatment was performed with two non mdt 9 mm x 39 mm stents placed half above and half below the flow divider, followed by additional ballooning using two 12 mm x 4 cm balloons in a kissing technique.A post-intervention angiogram confirmed resolution of the type intravenous endoleak and extravasation.The patient left the operating room in stable condition and was reported to be alive with no injury.The physician attributed the event to anatomy, stating the patient had a narrow distal aorta and a shelf indentation beneath the aneurysm that may have ruptured during graft ballooning.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis conclusion the reported endoleak was confirmed; however, the cause and exact subtype of the endoleak could not be determined based on the limited still angiograms available.Only a single imaging viewpoint (a p) was available in the films provided, thereby limiting the ability to determine the endoleak source.Additional angiograms showing the ballooning and the exact moment when the rupture occurred were not available for review.A type ia or type ib endoleak seems unlikely, as both proximal and bilateral distal seals appeared adequate in the anteroposterior views available.A type iiia separation endoleak also seems unlikely, as there appeared to be adequate overlap between components.While a type iv cannot be ruled out, a type iiib fabric endoleak is also a possibility but cannot be confirmed.Relining of the stent graft would likely have resolved either type of endoleak.Extravascular contrast extravasation was observed, corroborating the reported aortic rupture.Anatomical considerations noted as possible contributory factors were observed (abruptly narrowed distal aorta), and it is possible that this finding may have been related to the reported events of rupture and endoleak.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT IIS BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key25199766
Report Number9612164-2026-02559
Device Sequence Number8946362
Product Code MIH
UDI-Device Identifier00643169439993
UDI-Public(01)00643169439993(17)270717
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESBF2314C103E
Device Catalogue NumberESBF2314C103E
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale